# SDR SWAA2016090755567

- Difficulty date: August 18, 2016
- Submitted: September 8, 2016
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32476
- Aircraft time: 42,325 hours, 24,718 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141A8370
- Condition: Cracked
- Location: Bs 296
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CUTOUT LOWER STAB FRAME CRACKED AT BS 296, STRINGER 17R.    R & R THE FRAME IAW DWG AND SRM.
